Discussions By Condition: Heart conditions


Posted In: Heart conditions 0 Replies
  • Posted By: Anonymous
  • April 9, 2011
  • 05:55 AM

I am 68 year old male from India. I m 5ft 8'' tall weighing 67 kgs. I am a vegetarian. I am a sportsperson during 60s and 70s. I used to play vigorous tennis and cricket. I am told that i had a T wave inversion during the year 1977.I never had any symptoms before or after that. After that i had mild hypertension during the year 1980 .since 34 years i am taking medicine for hypertension.It is always under control.

I had prediabetes just 6 months back and i was under medication. Right now i am taking these medicines besides diet management: After breakfast I take StamloBeta 50 mg 1, Ismo 10 mg, Glycomet 125 mg and after dinner I take Ismo 10 mg, Atorvostatin 5 mg, ASA 50 mg ,Glycomet 125 mg.Apart from this, I do regular walking for 4 km every day in the morning (7 days a week) and I am always on the move and not sedentary.I am always active. I do some yoga breathing exercises also.By gods grace i have never had any problem with my heart during these 34 years or with diabetes either.

I have observed that my pulse rate oscillates between 50 and 66 . After walking for 4 km it goes to 85 per minute ,but subsides in the next couple of minutes say 3 or 5 mts to 60 or so. But when ever i take rest for a couple of hours, my pulse rate goes down beyond 50 also. I wish to know the reason and also is this an alarming situation? this happens only when i take hypertensin drug and takes rest for a couple of hours or so.

one more point is , when ever i take ECG,it always shows T wave inversion in v1 to v4, but my physician says it is normal. Is it correct? kindly advise

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?